Advanced search
Start date
Betweenand

Equisingularity of determinantal varieties

Abstract

This project proposes to study the relationship between invariant of isolated singularities and the equisingularty of family of such singularities. More specifically, to verify the relationship between topological triviality or Whitney equisingularity of a family of isolated determinantal singularities and the constancy of the vanishing Euler characteristic or of the polar multiplicities of the elements in the family. Besides, we pretend to study the relationships between the invariants of the isolated singularities. We intend also to study the real jacobian conjecture for maps with a component of degree 4. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (5)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
NUNO-BALLESTEROS, J. J.; OREFICE-OKAMOTO, B.; TOMAZELLA, J. N. Equisingularity of families of isolated determinantal singularities. MATHEMATISCHE ZEITSCHRIFT, v. 289, n. 3-4, p. 1409-1425, AUG 2018. Web of Science Citations: 2.
NUNO-BALLESTEROS, J. J.; OREFICE-OKAMOTO, B.; TOMAZELLA, J. N. NON-NEGATIVE DEFORMATIONS OF WEIGHTED HOMOGENEOUS SINGULARITIES. Glasgow Mathematical Journal, v. 60, n. 1, p. 175-185, JAN 2018. Web of Science Citations: 2.
NUNO-BALLESTEROS, J. J.; OREFICE-OKAMOTO, B.; TOMAZELLA, J. N. Equisingularity of map germs from a surface to the plane. COLLECTANEA MATHEMATICA, v. 69, n. 1, p. 65-81, JAN 2018. Web of Science Citations: 0.
BRAUN, FRANCISCO; OREFICE-OKAMOTO, BRUNA. On polynomial submersions of degree 4 and the real Jacobian conjecture in R-2. Journal of Mathematical Analysis and Applications, v. 443, n. 2, p. 688-706, NOV 15 2016. Web of Science Citations: 1.
AMENT, D. A. H.; NUNO-BALLESTEROS, J. J.; OREFICE-OKAMOTO, B.; TOMAZELLA, J. N. The Euler obstruction of a function on a determinantal variety and on a curve. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 47, n. 3, p. 955-970, SEP 2016. Web of Science Citations: 1.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.